U.S. doctors online nowAsk doctors free
Seattle, WA
A 33-year-old female asked:

Taking b12 supp for deficiency with symptoms of fatigue & lightheadedness. how long should i take them before expecting improvement and following up?

1 doctor answer2 doctors weighed in
Dr. Andrew Shiller
Physical Medicine and Rehabilitation 27 years experience
It depends....: are you taking it by pill? By injection? How much b12? Did they diagnose anemia? If so, what was your hemoglobin or hematocrit? Did they diagnose a low b12 level? What was it? Sorry for all the questions, but they're important for a clear answer. Many people feel great a few days after a b12 injection, but it depends on the circumstances. I hope you feel better soon!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.